I had a heart catherization in August of this year. The dr went in thru my wrist, and when I awoke from procedure, my right side, in particular my fingers and my leg were numb..Here it is December and I am still experiencing difficulty, with fingers on right hand and have to use a walker now, to get around..is it possible that I have nerve damage, from the dr going in thru my wrist?
I'm not sure how a nerve in the arm or shoulder might affect the leg as well but as for the arm and hand, yes, I can see where you might have problems. After one of my ablations (done through the femoral veins) a nerve was bruised on the right side. I had deep aching pain in the groin and down to the knee. It hurt to sit at all and when I did, I kept my leg stretched out as far as I could. It eventually cleared up but it took a few months.
The fact that you're using a walker indicates something is wrong. Have you been back to the doctor to get some answers?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.